# SDR IPXA2023042263672

- Difficulty date: April 15, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Aircraft time: 64,426 hours, 21,711 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Web
- Part number: 143T5402
- Part serial: NA
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT - SHEAR WEB CORROSION STA 280, RBL 18- RBL 28 REMOVED FASTENERS (50EA) AT MAIN CARGO FWD FLOOR PAN SHEAR WEB STA 280 BETWEEN RBL 18 TO RBL 28 IAW B767 SRM 51-40-02. CLEANED & INSPECTED DAMAGED AREA, PITTING CORR NOTED BETWEEN RBL 27.00 TO RBL 30.50 FROM FRS 279.40 TO FRS 284.80. COMPLETE PERFORATION OF SHEAR WEB P/N 141T5402-6. OUT OF LIMITS IAW B767 SRM 53-10-51-1A-2, DETAIL 3. DISPLACED SHEAR WEB BETWEEN RBL 18 AND RBL 28 FROM STA 280 TO STA 340 IAW SRM 51-40-02. REMOVED (2EA) STIFFENERS LOWER PAN SHEAR WEB BETWEEN STA 340 AND STA 320 IAW SRM 51-40-02. REMOVED FITTING UPPER PAN SHEAR WEB IN STA 280 IAW SRM 51-40-02. REMOVED 2 ANGLES IN PAN SHEAR WEB STA 270 IAW SRM 51-40-02. REMOVED PLATE LOWER PAN SHEAR WEB STA 280 IAW SRM 51-40-02. REMOVED PAN SHEAR WEB BETWEEN STA 270 AND STA 340, FROM RBL 18 TO RBL 28 AND E1/E2 RACK TOP STIFFENER. RECEIVED MATERIAL P/N 7075-T6.071C, BATCH  #0003993959. FABRICATED, LOCATED AND DRILLED PAN SHEAR WEB WITH MATERIAL P/N 7075-T6.071C. IAW SRM 51-40-05. TREATED AND PRIMED IAW SRM 51-20-01. PAINTED PAN SHEAR WEB IAW AMM 51-21-15. INSTALLED SHEAR WEB AT STA 280 TO 340, FROM RBL 18 TO RBL 28 IAW SRM 51-40-02. INSTALLED (2EA) STIFFENER ANGLES, LOWER PLATE AND FITTING UPPER PAN SHEAR WEB AND TWO ANGLES IAW 51-40-02. APPLIED CIC IAW B767 AMM 51-24-09. INSTALLED DRIP PANS AND E1/E2 RACK STIFFENER IAW B767 SRM 51-40-02-0G. REINSTALLED UPPER PAN FITTING IN UPPER PAN IAW SRM 51-40-02. REINSTALLED PLATE LOWER PAN SHELL IAW SRM 51-40-02. REINSTALLED TWO ANGLES IN PAN SHELL IAW SRM 51-40-02.
